# SDR SIMA20141026002

- Difficulty date: October 26, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- Aircraft time: 29,519 hours, 25,307 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 028936005
- Part serial: 1517B
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

RIGHT FUEL QTY INDICATION ON EICAS DECREASED TO 0 IN FLIGHT, FOLLOWED BY MFD TOTAL INDICATION LOSS ASSOCIATED MASTER CAUTION FUEL IMBALANCE.  ON FINAL APPROACH ALL FUEL QTY INDICATIONS RETURNED TO NORMAL.   R & R RT WING NR 5 FUEL TANK UNIT IAW AMM 28-41-02.  OPS CHECKED GOOD.
